# SDR ASAA0040151

- Difficulty date: December 14, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 26,044 hours, 15,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 17, 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE AT ROWS 17 AND 19. DISCONNECTED WIRING.  RECONNECTED WIRE, OPERATIONAL CHECK, NORMAL.
